# SDR ASAA2017052420868

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,121 hours, 9,768 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Flag
- Condition: False Indication
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR INOPERATIVE FLAG. ACFT GROUNDED.  CYCLED POWER TO ACFT IAW AMM 24-22-00 AND OPS CHECK OKAY. ACFT RETURNED TO SERVICE.
